Thread: Tecfidera Not for me
07-24-2013, 05:40 PM #1Junior Member
- Join Date
- Apr 2013
- United States
Tecfidera Not for me
I was so excited when I'd heard about a daily pill vs the Copaxone injection. I usually do well will new meds, as far as side effects go. But this one really hit me. It started okay, just had the typical rash, flushing, itching... irritating but bearable. But then the diahrea began, the uncontrollable kind. It was embarrassing, humiliating. I had to send my boyfriend out to buy me diapers. At first I didn't link the side effects with the Tecfidera, I thought I might have another bleeding ulcer because the pain and the symptoms were similar and besides, I tolerated the drug fine the first few weeks. I am now back on the Copaxone, needless to say. ...
07-24-2013, 07:11 PM #2
OH MY GOODNESS! I am so sorry this happened to you and you had to go back to copaxone.
I'm on my 1st wk. 2nd day of 240mg and I am doing very well just mild stomach ache. What wk was you on when these sx's started?
Hope you do well on copaxone.God Bless Us All